Holomorphic polygons.
Mathematische Zeitschrift, Tome 223 (1996) no. 3, pp. 333-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1996__223_3_174923,
author = {Linus Kramer},
title = {Holomorphic polygons.},
journal = {Mathematische Zeitschrift},
pages = {333--342},
year = {1996},
volume = {223},
number = {3},
zbl = {0871.51007},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174923/}
}
Linus Kramer. Holomorphic polygons.. Mathematische Zeitschrift, Tome 223 (1996) no. 3, pp. 333-342. http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174923/